The probability that a randomly chosen element has a square root is studied in [1, 2, 8] in the finite case. Here we deal with the infinite case.

Russo, F. (2010). Elements with square roots in compact groups. ASIAN-EUROPEAN JOURNAL OF MATHEMATICS, 3, 495-500.

Elements with square roots in compact groups

RUSSO, Francesco
2010

Abstract

The probability that a randomly chosen element has a square root is studied in [1, 2, 8] in the finite case. Here we deal with the infinite case.
Settore MAT/02 - Algebra
Settore MAT/03 - Geometria
Settore MAT/05 - Analisi Matematica
Russo, F. (2010). Elements with square roots in compact groups. ASIAN-EUROPEAN JOURNAL OF MATHEMATICS, 3, 495-500.
File in questo prodotto:
File Dimensione Formato  
Russo.pdf

Solo gestori archvio

Dimensione 322.23 kB
Formato Adobe PDF
322.23 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/55676
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? ND
social impact